It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Irritable Bowel Syndrome (IBS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-24-2003, 07:21 AM   #1
Member
 
Join Date: May 2003
Location: Calgary, Canada
Posts: 51
Shmigelz HB User
Post What the heck happened???

Everything was going so well for months and months.

Fibre in the am and Cal/Mag Supplement before bed, Id wake up and go to the can good.

But over the past 4-5 its all gone to hell...

I have changed 2 things and Im not sure if it would cause an effect.

1) Started injectable steriod for my shoulder.
2) Have been taking Percocet (strong pain killer)

I cant see it being the steriods as its in injection into the muscle...

Any ideas???
__________________
Getting big is a battle and my weapon is a fork. When in doubt I must stop talking about eating to get big. I need to pick up the fork and get to work.

 
Old 08-24-2003, 09:08 AM   #2
Senior Veteran
 
Join Date: Jan 2003
Location: Boston, MA, USA
Posts: 1,522
Sarah68 HB User
Talking

I agree with Harry on this one, however, I disagree about the steroids. Steroids will have an effect on you however you take them, whether it is oral, by injection, or IV.

I would strongly urge you not to continue steroid injections. Steroids carry more long term side effects than benefits really.

What is the cause of your shoulder pain? I think you need to find this out and treat this. The thing is steroids are only producing symptomatic releif by reducing inflammation and this is not treating the cause of your problem. If you find and treat the cause then you are more likely to get a cure.

I would suggest that you go and seek the help of an osteopath, chiropractor or physical therapist for assessment of your problem, so that it can be fixed properly.

Unfortunately, steroids are a short term solution to your problem not a long term one.

(See Harry's reply to you post on the Bowel Disorders Board)



 
Sponsors Lightbulb
   
Old 08-25-2003, 06:40 AM   #3
Veteran
(female)
 
Join Date: Apr 2002
Location: Colorado
Posts: 301
Absinthe HB User
Post

Percocet could be the culprit. All codeine containing products will cause constipation if taken long term.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What can I say to my husband? Sunnycal Reflex Sympathetic Dystrophy (RSD) (CRPS) 12 02-16-2008 11:07 AM
What to say? NVD Depression 90 06-28-2007 11:51 AM
what the heck to do.... keria2007 Post-Traumatic Stress Disorder (PTSD) 7 05-24-2007 08:29 AM
What the heck just happened??? eminpa Relationship Health 6 02-06-2007 01:37 PM
What happened to me?? LittleRose1982 General Health 3 07-23-2006 03:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (24), flipfleury (19), seabell (5), Gugulimo (5), ladybud (4), JJ (4), gmak (4), puzzik79 (4), cathy1 (3), Meadowsweet33 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!